# SDR DALA2016062404927

- Difficulty date: May 18, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,893 hours, 18,506 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGES IN RT VERTICAL STABILIZER SKIN APPROXIMATELY 12" ABOVE FUSELAGE BETWEEN CS 1103 AND CS 1131.  BLEND AREA OF PAINT FOR HFEC. REF SRM 53-01-01.  ACCOMPLISHED HFEC INSPECTION OF BLENDED AREA IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED.  ALODINE AND PRIMED ALL BARE AREAS. IDENTIFIED AS ENGINEERING APPROVED IAW ER/A 547104-14, REV ORIGINAL.  REPAIRED SKIN IAW ER/A 547396-14-14, REV ORIGINAL.  ER/A MATCHES ALL PRIS.  CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT.
